MathSciNet Relay Station
MathSciNet bibliographic data
MR2378847 39A11 (92D25)
Chen, Fengde Permanence for the discrete mutualism model with time delays. Math. Comput. Modelling 47 (2008), no. 3-4, 431–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement